# SDR RAI00504001

- Difficulty date: April 1, 2005
- Submitted: April 12, 2005
- Operation: Air carrier
- Aircraft: N557HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41074
- Aircraft time: 19,512 hours, 20,187 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SYR - POD DOOR WARNING LIGHT ILLUMINATED.  MAINTENANCE DEFERRED POD DOOR PER MEL 52-4 CAT C.
